加载中…
Following the recent work of Jiang and Lin (Linear Algebra Appl. 585 (2020) 45–49), we present more results (bounds) on Harnack type inequalities for matrices in terms of majorization (i.e., in partial products) of eigenvalues and singular values. We discuss and compare the bounds derived through different ways. Jiang and Lin’s results imply Tung’s version of Harnack’s inequality (Proc. Amer. Math. Soc. 15 (1964) 375–381); our results %with simpler proofs are stronger and more general than Jiang and Lin’s. We also show some majorization inequalities concerning Cayley transforms. Some open problems on spectral norm and eigenvalues are proposed.

生成讲解博客的中文版本

生成AI智能校验的中文版本